# SDR DXTA2011060604610

- Difficulty date: June 6, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 9,033 hours, 5,469 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Pitch Control
- Condition: Binding
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR PITCH EXCESSIVELY HEAVY.  MANUAL PITCH CHANGES ALMOST FELT AS IF THE SYS WAS BINDING.
